# SDR FDEA201404210769

- Difficulty date: April 21, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 61,113 hours, 13,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE BEADED DOUBLER FOUND CRACK AT XOS 765.  REPAIRED IAW SRM 57-40-02 FIGURE 203 REPAIR 15 REVISION 55.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
